MathSciNet Relay Station
MathSciNet bibliographic data
MR1220838 58E07 (35J65 47H15 47N20 58C27)
Church, P. T.; Timourian, J. G. Global cusp maps in differential and integral equations. Nonlinear Anal. 20 (1993), no. 11, 1319–1343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement